Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 25, Number 4

On subspaces generated by independent functions in symmetric spaces with the Kruglov property
S. V. Astashkin.
St. Petersburg Math. J. 25 (2014), 513-527
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184613
On the unramified Brauer group of a homogeneous space
M. Borovoĭ.
St. Petersburg Math. J. 25 (2014), 529-532
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184614
Moments for the multidimensional Mönkemeyer algorithm
M. Yu. Vodolagin.
St. Petersburg Math. J. 25 (2014), 533-545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184615
On blowup dynamics in the Keller–Segel model of chemotaxis
S. I. Dejak, D. Egli, P. M. Lushnikov and I. M. Sigal.
St. Petersburg Math. J. 25 (2014), 547-574
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184616
On $(n+1)$-ary derivations of simple $n$-ary Mal′tsev algebras
I. B. Kaǐgorodov.
St. Petersburg Math. J. 25 (2014), 575-585
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184617
Boundary behavior and the Dirichlet problem for Beltrami equations
D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov.
St. Petersburg Math. J. 25 (2014), 587-603
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184618
Almost everywhere convergence of cone-like restricted two-dimensional Fejér means with respect to Vilenkin-like systems
K. Nagy.
St. Petersburg Math. J. 25 (2014), 605-614
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184619
Remarks on Hilbert identities, isometric embeddings, and invariant cubature
H. Nozaki and M. Sawa.
St. Petersburg Math. J. 25 (2014), 615-646
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184620
Homogenization for a periodic elliptic operator in a strip with various boundary conditions
N. N. Senik.
St. Petersburg Math. J. 25 (2014), 647-697
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184621
On the problem of the 10th discriminant
I. R. Shafarevich.
St. Petersburg Math. J. 25 (2014), 699-711
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184622